# SDR AALA202307190650

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A320*
- Aircraft serial: 3740
- Aircraft time: 49,169 hours, 18,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L HANDLE EXIT DOOR IS LOOSE. TIGHTENED ARMING LEVER.
